If you need an accessible version of this item please contact JSTOR User Support

A Geometric Proof that 𝑒 Is Irrational and a New Measure of Its Irrationality

Jonathan Sondow
The American Mathematical Monthly
Vol. 113, No. 7 (Aug. - Sep., 2006), pp. 637-641
DOI: 10.2307/27642006
Stable URL: http://www.jstor.org/stable/27642006
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Geometric Proof that 𝑒 Is Irrational and a New Measure of Its Irrationality
Preview not available

Page Thumbnails

  • Thumbnail: Page 
637
    637
  • Thumbnail: Page 
638
    638
  • Thumbnail: Page 
639
    639
  • Thumbnail: Page 
640
    640
  • Thumbnail: Page 
641
    641